# SDR SWAA2025061280564

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 58,970 hours, 30,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT OVERHEAD LIGHT IS INOP.<[01] RELAMPED PER AMM 33-51-01;[02] VERIFIED RELAMPED PER AMM 33-51-01
